On a class of rational cuspidal plane curves.

Hubert Flenner; Mikhail Zaidenberg

Manuscripta mathematica (1996)

  • Volume: 89, Issue: 4, page 439-460
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Flenner, Hubert, and Zaidenberg, Mikhail. "On a class of rational cuspidal plane curves.." Manuscripta mathematica 89.4 (1996): 439-460. <http://eudml.org/doc/156173>.

author = {Flenner, Hubert, Zaidenberg, Mikhail},
journal = {Manuscripta mathematica},
keywords = {rational cuspidal plane curves},
number = {4},
pages = {439-460},
title = {On a class of rational cuspidal plane curves.},
url = {http://eudml.org/doc/156173},
volume = {89},
year = {1996},

AU - Flenner, Hubert
AU - Zaidenberg, Mikhail
TI - On a class of rational cuspidal plane curves.
JO - Manuscripta mathematica
PY - 1996
VL - 89
IS - 4
SP - 439
EP - 460
KW - rational cuspidal plane curves
UR - http://eudml.org/doc/156173
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.